Xtandi Forums

Recently active Xtandi forums and community discussion threads. Post your question or story about Xtandi and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.



Page of 1     New Thread    RSS Feed
Xtandi and other treatments

My husband has an aggressive form of prostate cancer. In 2 years have been through chemo, radiation, lupron, immunotherapy (provenge), zytiga and another one or two that I can't remember. Anyway, the doctor is now talking about xtandi and Radium 223, and perhaps a clinical trial using Taxotere using Ascorbic acid. Side effects from the Xtandi, Radium and Taxotere (which he did 2 yrs ago when diagnosed) are not very pleasant, especially if the results are only for 3-4 months, which is the average before his psa rises and scans show the cancer spreading. Anyone else have an aggressive form of prostate cancer and dealing with treatment that doesn't work for long? ## Dear CeeCee, I'm very sorry to hear about the condition your husband is in. My spouse's grandfather (age 80+)...

Updated
Prostatectomy 10 years ago, now hormone resistant

My husband has been taking Xtandi for 1 year, after 2 years on Zytiga. He is experiencing general aches and pains, could this be a side effect? Also, his PSA is rising, now 6.11.

Updated
mdv3100

I am taking mdv3100(,enzolutamide),(xtandi) and have been for 3 months.The dose is 120 mg per day.Is there any risk in stopping taking it abruptly? Thankyou ## Hello, Sam! How are you? If you're treating prostate cancer, then I strongly urge you not to go off of it, without speaking to your doctor and at least replacing it with something else. Are you having problems with the side effects from it? Why do you want to stop it? Its typical side effects may include nausea, dizziness, cold like symptoms, hot flushes and diarrhea. ## Hi Verwon,thanks for your reply. Yes prostate cancer met to bones.PSA still climbing despite MDV3100.Side effects not worth it.More chemo is on the books.Again,are the side effects worth it? Thanks again Sam ## I understand and in such a case, I see your poin...

Updated
Longevity

How long after Xtandi has reduced PSA levels to zero or almost zero does it take for PSA levels to start to rise and I will have to find another step in treatment? ## Hi Marlee, I'll be honest, I don't know anything about PSA levels or what that stands for medically, BUT, looking at the estimated half life of Xtandi (enzalutamide) you can get a really good idea of how long it will be working in your body since your last dose. According to The University of Utah, the mean half life of Xtandi is 5.8 days with a broad range of anywhere between 2.8 – 10.2 days. So if Xtandi reduced your PSA levels shortly after ingestion, it will take about 5 days for half of that dose to be eliminated from your body; and then another 5 days for half of that remaining half to be eliminated, an...

Updated


Discuss Xtandi

No registration needed.
Simply fill out the form below.

Discuss: Xtandi

 *
What are the main keywords of your topic?


 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 May 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA